Post by becky2259 on Sept 22, 2003 22:56:14 GMT -5
Hi there, If you have trouble getting the Climara patch to stick then you might want to ask your doctor to try the Vivelle dot. It is the same type of estrogen and is available in the same dose you are using. good luck to you
Went to the dcotor this morning and she increased my Climara to .0375. We are going to see how this works. Bad news is my bladder is prolapsed and I amy have to have more surgery...and the prospect of that makes me very upset!!!! 10 surgeries in a lifetime is more than enough! I am going to wait it out and go back in January...maybe I will get new bladder position miraculously for Christmas! lol Jana
More bad news! The doctor's office caleed this evening and I have hypothyroidism and my liver enzymes are off. I have to go back next week and then to a specialist! I am not happy at all about the idea! It never really ends!
I am sorry jana. I had the bladder thing with the TAH BSO. I guess it has helped some but wasnt what I had hoped for. Hypothyroidsm is common. The kiver enzymes could be a number of things inclkuding the thyroid. I am sure everyting will work out best. I gave up on the patch never would stay on- am on estrace